# SDR VNAA0203018

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 16,637 hours, 14,771 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE HOT JUG AREA.  MAINTENANCE INSPECT AND FOUND NO DEFECTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
